frustrated mom

Discussion in 'General Parenting' started by debr, Jun 12, 2009.

  1. debr

    debr frustrated mom

    10 yo difficult child took first dose of abilify ( 1 mg) Wed am. complained all day of stomach cramps, with the runs. Not sure if this is a side effect or just her being lactose intollerant, which she is

    anyone who's difficult child is taking abilifywere there any side effects
  2. crazymama30

    crazymama30 Active Member

    My difficult child and husband were both on abilify, and did not have that side effect. difficult child had an increase in appetite, and husband had a pre existing condition of tardive dyskinesia, and it worsened that.

    All medications have side effects,and different people can have different side effects. Everyone is different. Stomach cramps and diarhea sounds more like a lactose thing to me.
  3. ML

    ML Guest

    no experience with abilify but I wanted to add my "voice" of support. I know how difficult it is to trial new medications.